# SDR GLBA2003095

- Difficulty date: June 27, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 15,614 hours, 20,712 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Condition: Damaged
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAIL.  REPAIRED SPLIT EVA TUBING, OPS CK GOOD.
